# SDR RAIA2018091370001

- Difficulty date: September 7, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 41,528 hours, 25,214 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 2717072
- Part serial: 2775
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 LOW QTY. R&R NR 2, 3 & 4 BRAKE. OPS CHECK GOOD. FAULTY VALVES, BRAKE ASSYS. ALL ARE P/N 2-71707-2, NR 2 S/N: 2775 TT:UNK TC:UNK , NR 3 S/N: 2997  TT:UNK TC:UNK , NR 4 S/N: 1278 TT: 63.4 TC: 63.5.
